# SDR AALA202303094511

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A320*
- Aircraft serial: 7515
- Aircraft time: 17,929 hours, 6,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 843 DAMPER AND EMERGENCY OPERATION CYLINDER HAS LOW PRESSURE. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14.
